# SDR MASA200601691

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,736 hours, 14,498 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6231 PHX - STAB CH1 STAT MSG INTERMITTENT IN FLT.  MX RESET THE HSTCU.
